Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Spotting due to uterine fibroids - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello im having some pink redish from vagina after bowl movement i dont know if its from being overtired just came back from europe had a very streesful vacation i also have hpv in which i go to doctor every 6 months to check my period is normal????
Doctor :   Hi
User :   hello
Doctor :   May i read your post
User :   yes please
Doctor :   Is it like blood flow?
Doctor :   Is your periods regular?
Doctor :   Do you have abdominal pain?
User :   no not really its spotting not flow
User :   no pain
Doctor :   do you have any wound in the local area?
User :   no
Doctor :   do you expect any pregnancy?
User :   no
Doctor :   what medicines are you using for hpv now?
Doctor :   do you use any contraception now?
User :   none doctor didnt give any use condom
Doctor :   any pills
Doctor :   or iuds
User :   no pills
User :   noiuds
Doctor :   did you do heavy physical exertion
Doctor :   when do you expect your next periods?
User :   no but i had a orgasam after 2 month 3 days ago with my husband
Doctor :   may i know your age?
User :   sure im 41
Doctor :   was it painful to have sex then
User :   had a baby 2 years ago
Doctor :   ok
User :   didnt have intercourse
User :   think maybe change of climate from europe and very tired
Doctor :   do you have any foul discharge?
User :   no
Doctor :   do you go for swimming in water
User :   yes
Doctor :   there
User :   yes in europe
Doctor :   did you have constipaton
User :   had when i was there not now
Doctor :   Spotting occurs when a small amount of blood passes through the vagina between periods.
User :   dont understand
Doctor :   i feel what you might be having is a spotting
Doctor :   when is your next periods
User :   on the 25
Doctor :   when was your last one
User :   the 25
Doctor :   Normal spotting may occur following your period. A day or two of spotting after 3 to 5 days of menstruation is normal.
Doctor :   Spotting in the middle of your cycle, or ten to fourteen days prior to the start of the next cycle, is normal too. This spotting may occur during ovulation
. Mid-cycle spotting may occur for several reasons. When the egg bursts through the follicle, some bleeding may occur. Alternatively, during ovulation, levels of estrogen rise, sometimes prompting the uterus to shed a bit of lining, which shows up as spotting.
Doctor :   One common cause of spotting several days before a period is low progesterone.
Doctor :   did you understand?
Doctor :   you might be having some hormonal
Doctor :   change as a part of your travel
Doctor :   that might be causing this slight bleeding
User :   yes should i be conced i do feel its also hormonal im very emotional and cry alot andget upset easliy
Doctor :   Uterine fibroids
can also cause abnormal spotting.
Doctor :   yes so mostly it is the cause
Doctor :   DOnt worry at all
Doctor :   if you feel still worried you may get examined by a gynaecologist
User :   thank you i also have to go to my doctor this month for my pap test and check up its for every 6 months thank you for ansewering my questions
Doctor :   for your mental support
Doctor :   Thanks for consulting..
Doctor :   BYE for now,...
User :   goodbye
Doctor :   take care...
Doctor :   nice talking to you..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor